Medical Questions > Womens Health > Womens Conditions Forum

Pain and bleeding after endometrial ablation

Must Read
Chronic pain affects more than 70 million Americans. But what is pain? And how can pain management help relieve different types of pain? Basic facts here....
How does the nervous system work to register pain? And what are the major causes of acute and chronic pain? Plus, who's at risk of pain here....
Acute and chronic pain manifest different symptoms. Learn the difference here and know when to seek medical help for pain....
User Profile
In June of 2009 I had an endometrial ablation (Novasure). I have had no bleeding since the procedure and considered it a total success until recently. In January 2010 I had an attack of sudden, stabbing pain in my lower abdomen. The intense pain last about 2 hrs but pain and pressure remained for 2 days afterwards, gradually getting better until it was gone. On Jan. 29, 2010 the pain returned mimicing the previous month. This pain is sudden and without warning. The second time I passed out at the onset of the intense pain. I cannot get my doctors to see this as anything more than a "bad period". (there is no bleeding just pain) I have had a tubal ligation about 10 yrs ago. Could this sudden pain have something to do with my recent ablation? I'm fearful of this happening every month and worry what would happen if it should happen while I'm driving. This isn't a "bad period"!! Help!


Did you find this post helpful?
|

User Profile
replied February 8th, 2010
Womens Conditions Answer A9858
Hi, and thanks for your medical question on eHealth forum!

Sharp stabbing pain in the lower abdomen months after Novasure ablation procedure may not be due to the procedure itself. The only thing to be considered is a uterine perforation (though very unlikely). Stones in the urinary system, colitis, IBS, cystitis, and uterine infections can all be the cause. These have to be looked into one by one.

If they are actually coinciding with the dates when you would have had periods, then the ovarian cysts you have could be the cause. Since a confirmed diagnosis cannot be given on net please discuss these possibilities with your gynecologist. Hope this helps. Take care!



|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Womens Conditions , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.